# SDR CALA2024041601111

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 69,029 hours, 30,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4079
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 779,614 hours, 733,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE END OF THE EMERGENCY SYSTEM LIGHT TEST THE SYSTEM READ EPSU INT LOAD EMER L ATA 33-51-38 OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - FOLLOWED A319 TSM 33-51-00-810-807-A PERFORMED A VISUAL CHECK OF THE CABIN EMERGENCY LIGHTING IN REFERENCE TO A319 AMM 33-51-00-710-009-A FOUND SEVERAL LIGHTS OUT POWERED BY EPSU 11WL VERIFIED BITE TEST PASSED IAW AMM 23-73-00-740-005 AND VISUAL CHECK PASSED FOR CABIN EMERG LIGHTS REF. A319 AMM 33-51-710-009-A. IDT INSPECTED REF. GMM 09-10-05. POWER SUPPLY, C OFF 31-3350-9-9001 4079 ON 0000 POWER SUPPLY, C OFF 31-3350-9-9001 4079 ON 31-3350-9-9001 4105 REPLACED EPSU 11WL IN REFERENCE TO A319 AMM 33-51-38-400-001-A PERFORMED AN OPERATIONAL TEST OF THE EPSU BY BITE IN REFERENCE TO A319 AMM 33-51-00-710-001-A BITE TEST PASSED PERFORMED A VISUAL CHECK OF THE CABIN EMERGENCY LIGHTS IN REFERENCE TO A319 AMM 33-51-00-710-009-A VISUAL CHECK PASSED PERFORMED AN BITE TEST OF CIDS IN REFERENCE TO A319 AMM 23-73-00-740-005-A BITE TEST PASSED PARTS USED: 31-3350-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1110890 SN OFF 4079.
